# SDR DALA2018031901765

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 990-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27L BETWEEN BS 990 TO 1022. THE LONGERON SECTION WAS REPLACED SRM 53-20-05-01-3, FIG 1, AND 51-40-08.
